# SDR CHQA20140511145

- Difficulty date: May 11, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N976RP
- Make and model: Emb EMB-145MP
- Aircraft serial: 145322
- Aircraft time: 33,603 hours, 31,185 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 29,765 hours, 27,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66367
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EMERGENCY FLOOR LIGHT STRIP AT ROW 10A WAS FOUND TO BE BROKEN.  THE FLOOR STRIP WAS REPAIRED & ALL OPERATIONAL CHECKS WERE GOOD.
